Show simple item record

dc.contributor.authorGladkov, Alexander ( Orcid Icon 0000-0002-6255-1161 )
dc.contributor.authorSlepchenkov, Nickolai ( )
dc.date.accessioned2021-04-26T16:17:35Z
dc.date.available2021-04-26T16:17:35Z
dc.date.issued2004-06-23
dc.identifier.citationGladkov, A., & Slepchenkov, N. (2004). Entire solutions of semilinear elliptic equations. Electronic Journal of Differential Equations, 2004(86), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13440
dc.description.abstractWe consider existence of entire solutions of a semilinear elliptic equation ∆u = k(x) ƒ(u) for x ∈ ℝn, n ≥ 3. Conditions of the existence of entire solutions have been obtained by different authors. We prove a certain optimality of these results and new sufficient conditions for the nonexistence of entire solutions.
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSemilinear elliptic equationen_US
dc.subjectEntire solutionsen_US
dc.subjectNonexistenceen_US
dc.titleEntire solutions of semilinear elliptic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record